MathSciNet Relay Station
MathSciNet bibliographic data
MR2379793 68Q30 (03D30 03D80)
Miller, Joseph S.; Yu, Liang On initial segment complexity and degrees of randomness. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3193–3210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement